Solvability of inhomogeneous boundary-value problems for fourth-order differential equations
Abstract
Some new oscillation criteria are established for the nonlinear damped differential equation (r(t)k1(x,x′))′+p(t)k2(x,x′)x′+q(t)f(x(t))=0,t≥t0. The results obtained extend and improve some existing results in the literature.Published
25.09.2011
Issue
Section
Research articles
How to Cite
Avci, H., and E. Tunç. “Solvability of Inhomogeneous Boundary-Value Problems for Fourth-Order Differential Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 63, no. 9, Sept. 2011, pp. 1263-78, https://umj.imath.kiev.ua/index.php/umj/article/view/2803.